# SDR CALA2013072990042

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,619 hours, 14,818 cycles
- Engine: Pwa PW4060
- System (JASC): 5700 · Wing Structure
- Part: Fastener
- Condition: Missing
- Location: Wing Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALKAROUND MULTIPLE FASTENERS LOOSE, MISSING UNDERWING PANELS BOTH SIDES, OTBD EA MLG STRUT.  INSTALLED NEW FASTENERS ON UNDERWING PANELS.
